Moody Posted April 4, 2012 Share Posted April 4, 2012 I just started Keppra, I took 250mg last night, and this morning I was so nauseated I threw up my breakfast, gross. This is a first for me, I have had meds make me nauseated before, but not so much that I actually threw up. I know folks here have had to deal with this before, so any ideas on how to make this more bearable? I assume this is one of those side effects that will go away after a while? I am already on a really low dose, the average starting dose is 1000mg a day and I am only taking 250. I usually react strongly to meds and only need a baby dose of everything. Would it help to just take half a pill for a few days? Skip breakfast? I still feel dizzy and nauseous now, and I dont even take a morning dose yet. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.